# SDR 95ZZZX6640

- Difficulty date: October 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120092
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Current Sensor
- Part number: 2SC1601
- Condition: Shorted
- Location: Rt Windshield
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ORD - CREW REPORTED AN ELECTRICAL SMELL IN THE COCKPIT.  MAINTENANCE FOUND THE LEADS FOR THE WINDSHIELD HEAT CURRENT SENSOR HAD ARCED.  THE CURRENT SENSOR WAS REPLACED.  THE SYSTEM TESTED SATISFACTORILY.
